Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at May 17, 2021, 1:39 PM MDT for Alamosa County, Colorado. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2021, 1:39 PM MDT (19:39 UTC)
- Expired
- May 17, 2021, 2:30 PM MDT
- In force
- 51 min
- Issued by
- NWS Pueblo, CO
County Alamosa County, CO
The radar
The Pueblo radar (KPUX), 188 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.7 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3427 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -70 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
435
WWUS85 KPUB 171939
SPSPUB
Special Weather Statement
National Weather Service Pueblo CO
139 PM MDT Mon May 17 2021
COZ070-071-172030-
Southern San Luis Valley CO-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
139 PM MDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ALAMOSA...SOUTHEASTERN
RIO GRANDE...SOUTHEASTERN SAGUACHE AND EASTERN CONEJOS COUNTIES UNTIL
230 PM MDT...
At 138 PM MDT, Doppler radar was tracking scattered strong
thunderstorms developing along a line extending from near Hooper to
near Manassa. These storms were nearly stationary.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Alamosa, Manassa, Sanford, La Jara, Romeo, Hooper, Alamosa East,
Mosca and Bountiful.
LAT...LON 3772 10608 3775 10604 3775 10581 3712 10576
3708 10604
TIME...MOT...LOC 1938Z 079DEG 3KT 3774 10596 3719 10589
$$
CohenWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 17, 12:41 PM MDT, 58 minutes earlier.
Area forecast discussion, May 17, 12:41 PM MDT, 58 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1241 PM MDT Mon May 17 2021 .UPDATE... Issued at 1240 PM MDT Mon May 17 2021 No real big change with the forecast for today, with strong to severe storms possible across the plains, and with an increased risk of flash flooding continuing across the burn scars. Latest radar imagery depicting development occurring over most of the higher terrain, with a few stronger storms already occurring. Despite some cloud cover in place this morning, conditions have become rather unstable, with high moisture content air advecting ahead of an approaching upper level system. As this system continues to approach today, will see lee troughing occur across far southern CO with low/mid level easterly flow increasing. This moist advection and now moist upslope flow along with building instability into this afternoon, will assist with expansion of already occurring thunderstorms. Additionally, think intensification of these storms will be quick, with all of this occurring through early to mid afternoon. Strong to severe storms will be possible through this time frame, with the strongest storms initially developing within surface trough and moisture/instability axis located along the southern I-25 corridor. Further expansion will occur later this afternoon into the evening, as these storms push east through the plains. While strong to severe storms will be possible anywhere across the plains, think the highest threat will be along and south of the HWY 50 corridor. In this location, surface trough and boundary will be where the highest instability and moisture will reside. Additionally, the highest shear will be located here as well, possibly in the 30-35 kt range. Similar thoughts with the expected hazards remain, with large hail and damaging winds the main threats/hazards. Boundary in place could once again serve as an area of enhanced low level helicity, and think there is the potential for a few weak tornadoes as well. Concerns continue to grow for flash flooding across the burn scars. With development already occurring around all of the burn scars and development expected to continue into this afternoon, have tried to continue to message the high potential for flash flooding today. The Flash Flood Watch in place is still definitely valid going into this afternoon and early evening. By mid to late evening, the flash flood risk should lower significantly. && .SHORT TERM...(Today and tonight) Issued at 348 AM MDT Mon May 17 2021 Main Forecast Concerns/Challenges: 1) Flash Flood Watch in effect for the Sangre de Cristo Mountains and the Wet Mountains for burn scar flash flooding. Main concern is the Spring burn scar. 2) Severe storms are expected to develop this afternoon. Main concerns are the southern I-25 corridor and the far eastern plains. Main risks are 1-2" hail, 60-70 mph winds, and isolated landspout tornados. Meteorological Discussion: Another round of severe weather is expected and there is a higher risk of flash flooding over burn scars, in particular, the Spring burn scar. Synoptically, the upper level low is expected to propagate to the east-southeast, ending up just south of the four corners area by this afternoon. Moist recycled air is being and will continue to be advected from the east-northeast. While looking at satellite imagery, one can infer that the Gulf of Mexico origins of where the true moisture tap is. The mid to upper level flow over the mountains is expected to be from the south-southeast during the early parts of the day, which is expected to keep the thunderstorms over the mountains through the early parts of the afternoon. Cumulus will start to begin to develop over the eastern mountains at around 12pm today, but the strongest storms aren't expected to develop until the 700hPa winds increase and shift to the east as the upper low moves east. By around 2-4pm stronger convection is expected over the mountains. Drier air aloft and moist air at the surface will put the mountain top CAPE values are expected to range from 1000-1600 J/kg. With all of this information, we've decided to issue a Flash Flood Watch over the Sangre de Cristo and Wet Mountains for burn scar flash flooding, with an emphasis on the Spring burn scar. The one major concern is hail contamination with thunderstorms. Since CAPE values are expected to be so high over the mountains, hail is expected to form, which would cut down of rainfall rates below the thunderstorms, but the base reflectivity returns will be high. In fact, this did happen yesterday, according to local EMs that cover the Spring burn scar. We have high confidence that thunderstorms will initiate near burn scars, but there is uncertainty of the exact location and the precipitant within the storms. Now onto the severe risk for Monday afternoon... There is a Marginal and Slight risk of severe weather over the plains this afternoon according the Storm Prediction Center. Moist air from the east is expected to be advected towards the mountains which will initiate thunderstorms (see above), eventually, the 500hPa flow shifts from the south the the southeast and vorticity maxima reach further east, which will allow thunderstorms anchored over the mountains to propagate east and for storms to develop over the eastern plains where a favorable environment for severe storms is expected to be located. My current thoughts are that the cells will start entering that environment over the I-25 corridor from 3pm-5pm. The best environment over the I-25 corridor is expected to be from Pueblo County and south to the New Mexico border. The pre-initiation environment near Trinidad and Walsenburg show +1500 J/kg of CAPE, a curved hodograph from the surface to 3km (Sfc-3km SRH ~180 m2/s2), LCLs around 1km, and near dry-adiabatic lapse rates. Moving further north, CAPE values decrease with a more moisture being analyzed in the mid-levels. There is a surface boundary being resolved over the eastern plains, extending towards the Trinidad area, so low level vorticity values are expected to be enhanced over the surface boundary which increases the landspout tornado risk. So overall, the main concern for the southern I-25 corridor from 3PM-8PM will be 1 to 2 inch hail, wind gusts ranging from 60-70 mph, and an isolated weak tornado possible. During this time, weaker thunderstorms are possible over El Paso County, but there are concerns that weak heating will create a cap that cannot be overcome, similar to what happened the last two days. Storms that develop over the southern I-25 corridor will begin to advance to the northeast and a cluster of storms that is expected to develop over northern New Mexico will also advance to the northeast clipping the far southeastern plains as they head to Kansas. Storms will develop east of the I-25 corridor from 5pm through around midnight. The environment over Springfield when the storm reach there will be favorable for rotating updrafts. Ample amounts of shear is expected and for that shear to create curved hodograph with a little below 2000 J/kg of CAPE. That type of environment is fairly uniform to the north-northeast where the storms will be advancing. As previously mentioned, there is a surface boundary being resolved south of the Highway 50 corridor which may enhance low level vorticity - increasing the landspout tornado risk. Main risks that are expected from 6pm-Midnight will 1 to 2 inch hail, 60 to 70 mph wind gusts, and an isolated weak landspout tornado. Once again, a major concern is that lingering cloud cover will inhibit maximum daytime heating, therefore creating a capped environment and lower values of CAPE. At this point in time, it seems that we will heat up enough, if that doesn't happen, there is the possibility that storms will struggle to form. .LONG TERM...(Tuesday through Sunday) Issued at 348 AM MDT Mon May 17 2021 There are two potential concerns during this period. The first will occur Tuesday as the very moist upper low moves over the forecast area. This system will have the potential to produce heavy rain over the region Tuesday along with the potential of some stronger storms. The second concern will be later this week into the weekend. Models are showing a deep trough developing over the western US. This system is then forecast to move rather slowly to the east. The longitudinal extent of this system is quite extensive, and will allow for a direct tap of moisture from the Gulf of Mexico. It appears at this time an extended period of strong, deep south- southwesterly flow will be over the forecast area. Although directional shear is limited, strong speed shear will be in place, and this shear combined with the potential of plenty of lower level moisture may set the stage for an extended period of strong storms and heavy rains for parts of the region. Although it still too early to know the extent of how this system will impact us, this large scale pattern is remnant of the 1997 and 1965 weather patterns that brought high impact events to the forecast area. Tuesday... Upper low will be moving over the region. Guidance indicates 500 to 1000 J/Kg of CAPE will likely be over the region during the afternoon, and this instability combined with deep southeasterly flow over southeast Colorado may allow for thunderstorms capable of producing heavy rain to occur over the east facing slopes of the mountains. Flash flooding will be possible along the mtns/plains interface, with the Spring Burn scar most susceptible to flooding. Deep shear will be minimal, but the combination of abundant low level moisture and cold air aloft will have the potential to allow for rapid upward vertical motions within the updrafts, and any boundaries that are in place will be susceptible to landspouts. Wednesday and Thursday... For Wed, area will be on the backside of the low. Sufficient llvl moisture will be in place and scattered showers and thunderstorms will be possible during the afternoon. On Thursday, deep southwesterly flow will develop in advance of the deepening trough out west. We may see an active dryline set up along the CO/KS border. Late week into the Weekend... Deep longitudinal trough is forecast to develop over the west and is forecast to bring strong southerly flow over the forecast area during this period. Deterministic guidance products show a clear tap of moisture advecting in from the Gulf of mexico Friday into the weekend. NAEFS percentile tables showing unseasonably strong V components to the wind fields along with very moist PWATS and moisture transports in the western US. Although details still need to be refined, this pattern will have the potential to bring an active weather pattern to the region from late in the week into the weekend. Overall, how much active weather we see with this event will be dependent on how deep the trough develops and how slow it moves. A deeper, slow moving event will have a higher potential to effect the region versus a more progressive and less amplified trough. \/Hodanish && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1214 PM MDT Mon May 17 2021 Another period of active weather across all the sites, as showers and storms and low ceilings are once again possible. An upper level system will approach today, with showers and storms developing out ahead of it. This development is already occurring across the mountains, and expect it to spread across the adjacent lower levels by early to mid afternoon. Showers with a few thunderstorms are expected at ALS this afternoon, with similar trends expected at COS. However, COS may observe some stronger thunderstorms later this afternoon into the evening. The highest confidence for more prevailing and longer in duration thunder is at PUB, where stronger storms are expected to occur this afternoon into early evening. The strongest storms, possibly severe, are once again expected at PUB. Thunderstorm activity should diminish later this evening, though the upper level system will move overhead through the remainder of the period and likely provide a longer duration of light rain. In this rain, think MVFR ceilings are possible, especially across COS. Some possibility for IFR ceilings, but confidence is low at this time. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for COZ072>075-079- 080. && UPDATE...RODRIGUEZ SHORT TERM...SKELLY LONG TERM...HODANISH AVIATION...RODRIGUEZ
Hazardous weather outlook, May 17, 11:58 AM MDT, 1 hour 41 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1158 AM MDT Mon May 17 2021 COZ058>089-093>099-181800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1158 AM MDT Mon May 17 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms are expected over the southern I-25 corridor and the far eastern plains this afternoon into the evening. Main risks will be 1 to 2 inch hail, 60 to 70 mph winds, and isolated weak tornados under the strongest storms. Strong, possibly severe, storms could occur over the mountain valleys and the northern I-25 corridor. Flash flooding is possible over the Spring, Junkins, Decker, and Hayden Pass burn scars, with an emphasis for the Spring burn scar, as strong thunderstorms develop over the mountains. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong to severe thunderstorms will be possible Tuesday across the plains and the eastern mountains. Hail the size of quarters and wind gusts to 60 mph will be possible. An isolated tornado cannot be ruled out. Heavy rain is likely to occur across the plains and east slopes of the mountains Tuesday. Burn scar flooding will be possible. In addition, flash flooding may also occur in urban areas. On Wednesday, scattered afternoon and evening thunderstorms are expected. Small hail and gusty winds will be possible. On Thursday, the dryline is expected to become active. There will be a chance of severe thunderstorms along the Colorado and Kansas state line during the afternoon and evening. Large hail, damaging winds and isolated tornadoes will be possible. From Friday into the weekend, the potential will exist for an active weather pattern to occur as a deep trough of low pressure develops over the Western United States. This trough will have the potential to bring abundant low level moisture onto the plains. In the meantime, this trough will bring strong winds throughout the atmosphere. The combination of the strong winds and abundant low level moisture will allow for the potential for strong to severe storm with heavy rain to occur. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across eastern mountains and the eastern plains. RODRIGUEZ
In the hours before
Special weather statement, May 17, 1:15 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
115 PM MDT Mon May 17 2021
COZ077>080-083-086-087-172000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Wet Mountains above 10000 Ft CO-
115 PM MDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HUERFANO...
SOUTHEASTERN FREMONT...NORTHEASTERN CUSTER AND SOUTHWESTERN PUEBLO
COUNTIES UNTIL 200 PM MDT...
At 115 PM MDT, Doppler radar was tracking scattered strong
thunderstorms developing along a line extending from near Florence
to 8 miles northeast of Greenhorn Mountain. Movement was north at 5
mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Junkins Burn Scar, Florence, Greenhorn Mountain, Canon City, Rye,
Beulah, Wetmore, San Isabel and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3843 10537 3849 10513 3786 10474 3774 10477
3775 10491 3830 10535
TIME...MOT...LOC 1915Z 199DEG 6KT 3832 10517 3794 10488
CohenSpecial weather statement, May 17, 1:17 PM MDT, 22 minutes before
Special Weather Statement National Weather Service Pueblo CO 117 PM MDT Mon May 17 2021 COZ074-075-171945- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 117 PM MDT Mon May 17 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO... NORTHEASTERN COSTILLA AND WESTERN LAS ANIMAS COUNTIES UNTIL 145 PM MDT... At 117 PM MDT, Doppler radar was tracking a strong thunderstorm over Cuchara, or 7 miles south of Indian Creek on the southeastern Spring Burn Scar, moving north at 5 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Indian Creek on the southeastern Spring Burn Scar, southeastern Spring Burn Scar south of Highway 160 in Huerfano county, Cuchara and Cuchara Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3729 10504 3729 10514 3744 10519 3746 10499 TIME...MOT...LOC 1917Z 186DEG 5KT 3735 10510 Cohen
Special weather statement, May 17, 1:26 PM MDT, 13 minutes before
Special Weather Statement National Weather Service Pueblo CO 126 PM MDT Mon May 17 2021 COZ060-065-069-172000- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Eastern Sawatch Mountains above 11000 Ft CO- 126 PM MDT Mon May 17 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ALAMOSA AND SOUTH CENTRAL SAGUACHE COUNTIES UNTIL 200 PM MDT... At 126 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 10 miles southwest of Bonanza to near Hooper. Movement was northwest at 5 mph. Half inch hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Saguache. LAT...LON 3819 10638 3829 10616 3775 10581 3775 10603 TIME...MOT...LOC 1926Z 128DEG 5KT 3821 10628 3779 10594 Cohen
Special weather statement, May 17, 1:28 PM MDT, 11 minutes before
Special Weather Statement National Weather Service Pueblo CO 128 PM MDT Mon May 17 2021 COZ074-075-087-172000- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 128 PM MDT Mon May 17 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO AND EAST CENTRAL COSTILLA COUNTIES UNTIL 200 PM MDT... At 128 PM MDT, Doppler radar was tracking a strong thunderstorm over Cuchara, or near Indian Creek on the southeastern Spring Burn Scar, moving north at 5 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Indian Creek on the southeastern Spring Burn Scar, southern Spring Burn Scar south of Highway 160 in Huerfano county, southeastern Spring Burn Scar south of Highway 160 in Costilla county and Cuchara. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3733 10506 3731 10517 3745 10521 3748 10502 TIME...MOT...LOC 1928Z 165DEG 6KT 3737 10511 Cohen
Special weather statement, May 17, 1:30 PM MDT, 9 minutes before
Special Weather Statement National Weather Service Pueblo CO 130 PM MDT Mon May 17 2021 COZ077-079-172000- Wet Mountains between 6300 and 10000Ft CO- Western/Central Fremont County Below 8500 Ft CO- 130 PM MDT Mon May 17 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FREMONT COUNTY UNTIL 200 PM MDT... At 130 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles southwest of Royal Gorge, or 20 miles east of Hayden Pass Burn Scar. This storm was nearly stationary. Penny size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of south central Fremont County. LAT...LON 3847 10536 3826 10529 3826 10543 3844 10552 TIME...MOT...LOC 1930Z 131DEG 4KT 3833 10540 Cohen
Special weather statement, May 17, 1:39 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
139 PM MDT Mon May 17 2021
COZ070-071-172030-
Southern San Luis Valley CO-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
139 PM MDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ALAMOSA...SOUTHEASTERN
RIO GRANDE...SOUTHEASTERN SAGUACHE AND EASTERN CONEJOS COUNTIES UNTIL
230 PM MDT...
At 138 PM MDT, Doppler radar was tracking scattered strong
thunderstorms developing along a line extending from near Hooper to
near Manassa. These storms were nearly stationary.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Alamosa, Manassa, Sanford, La Jara, Romeo, Hooper, Alamosa East,
Mosca and Bountiful.
LAT...LON 3772 10608 3775 10604 3775 10581 3712 10576
3708 10604
TIME...MOT...LOC 1938Z 079DEG 3KT 3774 10596 3719 10589
CohenThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 6:09 PM MDT | Flash Flood Warning | PUB | Kiowa, Prowers | 4 hr |
| May 16, 6:10 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 35 min |
| May 16, 6:17 PM MDT | Special Weather Statement | PUB | Kiowa | 43 min |
| May 16, 6:20 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 70 min |
| May 16, 6:43 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 62 min |
| May 16, 6:45 PM MDT | Special Weather Statement | PUB | Otero | 45 min |
| May 16, 6:46 PM MDT | Special Weather Statement | PUB | Bent | 14 min |
| May 16, 6:47 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| May 16, 6:49 PM MDT | Special Weather Statement | PUB | Kiowa | 11 min |
| May 16, 6:59 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 45 min |
| May 16, 7:02 PM MDT | Special Weather Statement | PUB | Bent, Kiowa | 28 min |
| May 16, 7:10 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 36 min |
| May 16, 7:27 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| May 16, 7:31 PM MDT | Special Weather Statement | PUB | Bent, Kiowa | 29 min |
| May 16, 7:33 PM MDT | Special Weather Statement | PUB | Prowers | 27 min |
| May 16, 7:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| May 16, 7:47 PM MDT | Special Weather Statement | PUB | Prowers | 13 min |
| May 16, 7:57 PM MDT | Special Weather Statement | PUB | Bent, Prowers | 48 min |
| May 17, 4:19 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more | 18 hr |
| May 17, 11:50 AM MDT | Special Weather Statement | PUB | Custer | 25 min |
| May 17, 12:00 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| May 17, 12:26 PM MDT | Special Weather Statement | PUB | Costilla | 34 min |
| May 17, 12:30 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| May 17, 12:32 PM MDT | Special Weather Statement | PUB | Custer | 28 min |
| May 17, 12:58 PM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| May 17, 1:04 PM MDT | Special Weather Statement | PUB | Fremont | 26 min |
| May 17, 1:15 PM MDT | Special Weather Statement | PUB | Custer | 45 min |
| May 17, 1:17 PM MDT | Special Weather Statement | PUB | Costilla | 28 min |
| May 17, 1:26 PM MDT | Special Weather Statement | PUB | Saguache | 34 min |
| May 17, 1:28 PM MDT | Special Weather Statement | PUB | Costilla | 32 min |
| May 17, 1:30 PM MDT | Special Weather Statement | PUB | Fremont | 30 min |
| May 17, 1:46 PM MDT | Flash Flood Warning | PUB | Huerfano, Las Animas | 3 hr |
| May 17, 1:47 PM MDT | Special Weather Statement | PUB | Huerfano | 28 min |
| May 17, 1:58 PM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| May 17, 2:04 PM MDT | Special Weather Statement | PUB | Saguache | 41 min |
| May 17, 2:08 PM MDT | Special Weather Statement | PUB | Costilla | 37 min |
| May 17, 2:15 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| May 17, 2:16 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| May 17, 2:24 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| May 17, 2:29 PM MDT | Special Weather Statement | PUB | Alamosa | 46 min |
| May 17, 2:43 PM MDT | Special Weather Statement | PUB | Huerfano | 47 min |
| May 17, 2:47 PM MDT | Special Weather Statement | PUB | Huerfano | 43 min |
| May 17, 2:59 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 61 min |
| May 17, 3:28 PM MDT | Special Weather Statement | PUB | Huerfano | 47 min |
| May 17, 3:31 PM MDT | Special Weather Statement | PUB | Huerfano | 44 min |
| May 17, 3:32 PM MDT | Flash Flood Warning | PUB | Fremont | 118 min |
| May 17, 3:47 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 54 min |
| May 17, 3:59 PM MDT | Special Weather Statement | PUB | Fremont | 46 min |
| May 17, 4:00 PM MDT | Special Weather Statement | PUB | Las Animas | 15 min |
| May 17, 4:16 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| May 17, 4:17 PM MDT | Special Weather Statement | PUB | Las Animas | 43 min |
| May 17, 4:42 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| May 17, 4:42 PM MDT | Special Weather Statement | PUB | Las Animas | 18 min |
| May 17, 4:44 PM MDT | Special Weather Statement | PUB | Pueblo | 46 min |
| May 17, 5:06 PM MDT | Special Weather Statement | PUB | Huerfano | 24 min |
| May 17, 5:13 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 26 min |
| May 17, 5:19 PM MDT | Flash Flood Warning | PUB | Pueblo | 108 min |
| May 17, 5:26 PM MDT | Special Weather Statement | PUB | Las Animas | 49 min |
| May 17, 5:30 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.